# SDR MALA050296

- Difficulty date: March 21, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,939 hours, 20,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA REMOVED AND REPLACED SEAT TRACK AT LBL 18.3 IAW MESABA EO S53060R3, FROM FS 294 TO 373.
